Some topological properties and fixed point results in cone metric spaces over Banach algebras
- 114 Downloads
This note is intended as an attempt at presenting some topological properties in cone metric spaces over Banach algebras. Moreover, the corresponding fixed point results are given. In addition, the P property, T-stability of Picard’s iteration, well-posedness of fixed point problems are also displayed. Our results complement and generalize some previous results in the existing literature.
Keywordsc-Sequence \(\theta \)-Sequence T-stability P property Well-posedness
Mathematics Subject Classification47H10 54H25
The authors thank Professor Zoran D. Mitrovic for their valuable comments and suggestions which improved greatly the quality of this paper. The research was partially supported by the National Natural Science Foundation of China (No. 11271045) and by the Science and Technology Research Project of Education Department in Hubei Province of China (No. Q20172505).
- 15.Huang, H., Xu, S.: Some new topological properties in cone metric spaces. J. Math. PRC 35(3), 513–518 (2015)Google Scholar
- 25.Rezapour, Sh, Derafshpour, M., Hamlbarani, R.: A review on topological properties of cone metric spaces. J. Bone Jt. Surg. s2–9(4), 615–632 (2008)Google Scholar